Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Neurology Topics
|Scooter78 - Sun Aug 26, 2007 12:55 pm||
Hello, I am a 29 Y/O Male. I recently had to go to the hospital because I had cold clammy hands and diziness. I have also had small seizures in the past, but only ones that cause me to daze off. I always feel out of breath, and I get rapid pulse quite often now than usual. My head sometimes tingles, and it feels like my head is full of blood. I have had no head trauma that I know of, but the feeling in my head is certainly not normal. When I was diagnosed at the hospital, I was told that I had experienced a panic attack, though it felt more as if my head was about to pop. The sides of my head are always throbbing, but not so much that my head hurts, but it tingles. I do smoke, but I have recently dropped the habit as best I can due to what I am feeling. I am currently on no medications and I have been diagnosed with PTSD and obsessive-compulsive disorder. As of right now, if I place my hands on both sides of my head at the temples of my head, it pulses much like my heart does when it beats. I don't debate the panic attack, but could there be more to this?
|Dr. Chan Lowe - Wed Sep 19, 2007 11:51 pm||
Everything you are describing sounds very consistent with a panic attack.
I would suggest you see your doctor about having your thyroid levels tested to be sure they are not elevated. Hyperthyroidism can mimic these symptoms also.
There are some medications that can help reduce or prevent panic attacks if you are having these symptoms frequently. Your doctor can help determine if these would be helpful for you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.